#5061 ·
Gerald Torres2 said:Well, it's definitely a win if the nausea is letting up, though I do worry it might come back in full force once you transition to the full dosage. Doubling the dose is no small jump. Just take it slow and everything will turn out fine; the main thing is don't try to play doctor and do anything on your own. Make sure you clear everything with your psychiatrist first so you're both on the same page. Those first two weeks are usually the absolute worst. My anxiety was totally unbearable at first, so I had to rely on anti-anxiety meds until the antidepressant actually kicked in, and then they gradually tapered me off those. I just really hope you've found the right medication, because some people spend years searching for the one that actually works for them. Hang in there and keep us posted on how you're doing!🙂
Oh, tell me about it—I feel like I'm constantly on edge, just a nervous wreck, feeling like a panic attack could strike at any given moment. And when it actually hits, I end up taking Xanax just to get a little relief, but even then, it’s far from being enough. I'm holding onto the hope that Paxil will help; I took it about six years ago and it truly brought me back to life. As for the nausea, I guess I'll see; maybe I'll move up to the full dose tomorrow, or perhaps I'll stick to half doses for another day or two and just see how my body reacts. I'll definitely check back in, and I hope you'll do the same. Wishing everyone here nothing but much better days ahead very soon.